5 doctors weighed in:

How should you slowly decrease your klonopin (clonazepam) dose?

5 doctors weighed in
Dr. Jovita Anyanwu
Internal Medicine
3 doctors agree

In brief: Your doctor

Your doctor will recommend a tapering dose to minimize adverse effects of medication discontinuation.

In brief: Your doctor

Your doctor will recommend a tapering dose to minimize adverse effects of medication discontinuation.
Dr. Jovita Anyanwu
Dr. Jovita Anyanwu
Thank
Dr. Pamela Pappas
Psychiatry
2 doctors agree

In brief: With your doctor

It depends on your dose, how long you've been on it, how you are with the condition it was helping to manage, etc.
I suggest you talk about this with the physician who's been prescribing Klonopin (clonazepam) for you.

In brief: With your doctor

It depends on your dose, how long you've been on it, how you are with the condition it was helping to manage, etc.
I suggest you talk about this with the physician who's been prescribing Klonopin (clonazepam) for you.
Dr. Pamela Pappas
Dr. Pamela Pappas
Thank
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
49 years in practice
56M people helped
Continue
111,000 doctors available
Read more answers from doctors